# SDR MASA200500932

- Difficulty date: November 21, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 1,594 hours, 1,116 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Tru
- Part number: 3502
- Part serial: 1589
- Condition: Smoke
- Part time: 663 hours, 477 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6443 PHX, SMOKE WAS COMING FROM THE NOSE AREA.  MAINTENANCE REPLACED THE TRU.
